CureZone   Log On   Join
Never, Ever Take Cipro or Levaquin!
 
Dr.Jeff Views: 2,319
Published: 9 years ago
 

Never, Ever Take Cipro or Levaquin!


Over the past few weeks, I've become re-acquainted with the devastating effects that these two antibiotics can have on the lives of people who have had these prescribed for them by medical doctors.

The hell that follows their use can be a day-to-day nightmare filled with hallucinations, panic attacks, anxiety, suicidal thoughts, ruptured tendons which incapacitate you for life, etc. That doesn't take into account the devastating effect that they will have on the digestive tract and the rest of your health. There are several sites on the Internet organized by people who now live this type of fluoroquinolone-antibiotic-induced-hellish life.

Another patient came into my office today after having visited a "specialist" for tinitus (ringing of the ear). This MD had prescribed 3-4 months of antibiotic use without even checking for an infection, identifying a bacterial cause, or checking for susceptibility to whatever antibiotic he would choose to prescribe. The patient politely declined. This type of prescribing practice quickly leads to antibiotic resistant organisms, which the World Health Organization (WHO) has called the 3rd leading threat to human health on the planet. I think the WHO should update their message to medical doctors being the 3rd leading threat to human health on the planet.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.609 sec, (1)